# SDR CA141231002

- Difficulty date: December 24, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 5,942 hours
- Engine: Cont IO470L
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Relay
- Part number: 6046H39A
- Condition: Failed
- Location: Dynamic Braking
- Part time: 5 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE GEAR OPERATION SWITCH WAS IN THE UP POSITION, GEAR LOWERED VIA THE MOTOR ON ITS OWN. PIC NOTED THAT SWITCH WAS UP AND LOCKED AND NO BREAKERS HAS "POPPED", HOWEVER BOTH PIC AND PASSENGER ALSO NOTICED THAT THE 3 GREEN WERE INDICATING.  UPON TROUBLESHOOTING MAIN LANDING GEAR SYSTEM IT WAS FOUND THAT THE DYNAMIC RELAY WAS POWERING THE MAIN LANDING GEAR MOTOR FOR RETRACTION OR EXTENSION AT THE SAME TIME REGARDLESS IF THE SELECTOR SWITCH WAS SELECTED UP OR DOWN. THERE WAS POWER OUT FROM THE TERMINAL OUTPUT FROM THE DYNAMIC RELAY TO BOTH UP AND DOWN AT THE SAME TIME. THE UP AND DOWN OPERATION OF THE SWITCH WAS CONFIRMED NORMAL. THE MALFUNCTION AS PER THE TROUBLESHOOTING RESULTS WAS CONFINED TO THE DYNAMIC RELAY, REPLACED THE DYNAMIC RELAY.
